# SDR TSAA0432083

- Difficulty date: December 17, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT. 82, HNL-KOA - DURING DESCENT, LEFT GEAR RED LIGHT WAS ON WITH THE LANDING GEAR HANDLE IN THE DOWN POSITION.  FLEW BY TOWER TO VERIFY GEAR DOWN.  UNEVENTFUL LANDING AT KOA.  VERIFIED LEFT DOWNLOCK SENSOR BAD.  REPLACED PROXIMITY SENSOR PER AMM 32-61-31.  OPS CHECK OK.  OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
